I've been experiencing strong vice grip migraine level headaches and was curious if anybody using antibiotics for treatment noticed the same thing in intensity where these migraines will vary in strength from mild in morning and then gradually increasing as the afternoon progresses then winding down before sleeping.
does this trend seem similar to anybody else because they become unbearable by afternoon like your walls are caving in, is there anything that works like is my liver overacting through the killing process? any thoughts would be welcome?
thank you, kevin
(breaking up the paragraph for easier reading for many here)
Honored Contributor (25K+ posts)
Member # 12673
- Your LLMD needs to be informed about this. There could be some physiological process going on that you cannot mitigate with liver support. They are best to judge this.
Please call them on Monday morning- or Sunday if it gets that intense again.
It may not be a herx at all though it could be connected to side effects of the Rx (different than a herx), or a herx - or any other number of things - but they need to know.
There are also things about lyme, itself that can do this and your LLMD would need to assess if you have complications or maybe need a different Rx combination.
GAS HEAT? Gas stove, waterheater, etc? Any new textiles or furniture in the home? Air fresheners?
You might call the non-emergency desk at your local fire station IF you have gas in your home and ask them who might come out and check the fittings, etc.
AIR FLUSH your home twice a day, all rooms and open the closet doors, too. Get a good exchange of fresh air, not enough to make the furnishings cold, but just a good fresh air flush . . . especially if you have any gas appliances.
And if gas stove, turn the exhaust on high prior to turning on a burner and then again just before turning back off again to capture that bit of lost gas during the on and off process.
Agree - please contact your treating doctor about this.
Posts: 12965 | From San Francisco | Registered: May 2006
| IP: Logged |
Frequent Contributor (5K+ posts)
Member # 2022
I don't believe Kevin has a LLMD. Last I recall he was working with a primary care doctor. I could be wrong?
Kevin, it is ok to stop the antibiotics for a few days or 7 days days to let things calm down. IMO, yes it could be your Liver is so toxic, that it's causing extreme herxing reaction.
While taking a abx holiday, detox, detox, detox. Drink tons of good water, do detox baths, eat healthy foods, use probiotics, use charcoal/chorella by the handfuls to help you detox the backed up toxins in your body.
Go to Planet Fitness in Dayton area and use their Red Light machine. Two times a day if possible. Red Light will help with detoxing. Many in my support group use this light on the rough periods.
Planet Fitness Red Light is cheap way to detox. Call them today and ask them questions.
-------------------- "Never, never, never, never, never give up" Winston Churchill Posts: 6396 | From Louisville, Ky | Registered: Jan 2002
| IP: Logged |